Jump to content

SSRI's and visual symptoms


Chiggs17
 Share

Recommended Posts

For those of you who have tried SSRI's have they increased your visual symptoms or decreased them? Or had no apparent effect? I'm considering changing my medication since it seems like a lot of people are saying SSRI's make HPPD worse. Also if it is making my symptoms worse should they return to a baseline when I go off them? I went on the ssri around the same time my HPPd symtoms began so it's my hope that they might die down a bit if I discontinue the drugs. Currently on 20mg lexapro

  • Upvote 2
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.